# SDR ASOA201000481

- Difficulty date: April 2, 2010
- Submitted: April 6, 2010
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 19,090 hours, 13,933 cycles
- Engine: Ge CF348C1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 597-629
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR SEAT TRACK AT FS 597.00 TO FS 629.00 GOUGED AND CORRODED (MARKED).   BLENDED OUT CORROSION IN MARKED LOCATIONS ON RT FLOOR SEAT TRACK BETWEEN FS 597.00 AND FS 629.00 AND FOUND TO BE OUT OF LIMITS SO REMOVED IAW AMM 53-00-49-000-801.  INSTALL NEW SEAT TRACK BETWEEN FS 597.00 AND FS 629.00. R & R RT FLOOR SEAT TRACK BETWEEN FS 597.00 AND FS 629.00 IAW AMM 53-00-49-400-801 AND 53-00-49-000-801.
